MathSciNet Relay Station
MathSciNet bibliographic data
MR539661 60F15 (60F17)
Stout, William Almost sure invariance principles when $EX\sb{1}\sp{2}=\infty $. Z. Wahrsch. Verw. Gebiete 49 (1979), no. 1, 23–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement